# SDR AALA201703079031

- Difficulty date: January 17, 2017
- Submitted: March 9, 2017
- Operation: Air carrier
- Aircraft: N675AW
- Make and model: Airbus A320-232
- Aircraft serial: 2405
- Aircraft time: 42,290 hours, 15,589 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367148300400
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATION ON FORWARD GALLEY, TOP LAYER OF FLOOR PANEL 222CF. REPLACED FLOOR PANEL 222CF PER AMM 53-12-12-400-001.
